# SDR FDEA200809123854

- Difficulty date: September 12, 2008
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1066
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E FOUND CRACK ON LOWER EXT SKIN L/E.  REPAIRED AREA IAW SRM 57-10-00 FIG 68 SHT 2 VOL I.
